# SDR ASOA2014040410283

- Difficulty date: March 12, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED INSIDE CARGO DOOR AFT LOWER CORNER.  REMOVED VERTICAL AFT MEMBER, PN 601R35027-31 IAW SRM 51-42-13 AND 51-42-20.  LOCATED AND DRILLED HOLES IN VERTICAL AFT MEMBER, PN 601R35027-31 IAW SRM 51-42-13 AND 51-42-20.  INSTALLED NEW VERTICAL MEMBER FRAME INSIDE AFT CARGO DOOR AT LOWER CORNER IAW SRM 51-42-06, 51-42-13, 51-42-21 AND DWG 601R35027.
